# SDR SIMA20170305004

- Difficulty date: March 5, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 15,496 hours, 10,771 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER TRANSLATING COWL FWD INBD ANGLE IS CRACKED.   REPLACED THE STANDOFF IAW SRM  51-42-14, 51-42-21 AND ETNCR-54-015R1.
